Caught between a rock and a hard place...

By VICTORYMOM Latest Reply 2011-08-26 23:18:20 -0500
Started 2011-08-26 10:34:51 -0500

I have a paralyzed diaphragm and collapsed left lung, it is causing my heart to either go into AFIB or tachy sinus rhythm…myu Dr tried to put me on a beta blocker yesterday to slow it down (norm is 140's ) and it put me into respiratory distress…so he stopped it and now Im back to the racing and tachy stuff…very frustrated and could just use some support. Im on O2 @ 2 liters most of the time…and I'm only 43..I take about a million different meds like some old person …this is terrible. The Dr's also cant tell me why my diaphragm paralyzed…They took a tumor out of my neck thinking that was the cause but it wasn't and there they ended up hitting a nerve…so now my left arm is all messed up! I've been hospitalized 3 times in the past 6 weeks. Please pray for me. Thanks! Victorymom

1 reply

HeartHawk 2011-08-26 23:18:20 -0500 Report


Hmm, tough situation but there is almost always a best solution. A beta blocke r s a good choice except for a complication like the one you experienced but there are other options. Seek a second opinion on why the diaphragm problem is making your heart tachy and seek a definitive diagnosis (is it Afib or not). Once you have a diagnosis you can treat the proper condition. That is step one! Have you done a Holter Monitor yet?

Ask LOTS of questions and stay in touch!


Next Discussion: Joint pain »